MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC Quantum Apex?; catheters, transluminal coronary angioplasty, percutaneous

BOSTON SCIENTIFIC CORPORATION NC Quantum Apex?; catheters, transluminal coronary angioplasty, percutaneous
Model Number H7493912412350
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported shaft break occurred requiring additional intervention.The 90% stenosed target lesion was located in the mildly tortuous and moderately calcified proximal right coronary artery.A 12mm x 3.50mm nc quantum apex? balloon catheter was selected for use.However, during the attempts to cross the lesion, it was noticed that the shaft was broken into two pieces.The device was completely removed using snare.The procedure was completed with another 12mm x 3.50mm nc quantum apex mr balloon catheter.No further complications were reported, and the patient status was stable post-procedure.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).G4 - premarket: k160823.

Brand Name
NC Quantum Apex?
Common Device Name
catheters, transluminal coronary angioplasty, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50844363
Report Number2124215-2026-50252
Device Sequence Number18631206
Product Code LOX
UDI-Device Identifier08714729783282
UDI-Public(01)08714729783282(17)281117(10)37984385
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493912412350
Device Catalogue NumberH7493912412350
Device Lot Number0037984385
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale